# SDR CA060510003

- Difficulty date: May 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 5,501 hours
- Engine: Lyc LTS101600A3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 430128806
- Condition: Failed
- Location: Engine
- Part time: 3,283 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, M
- Precautionary procedure: E

## Discrepancy

ON SECOND START OF THE DAY, A FLAME WAS SEEN COMING OUT OF EXHAUST AND A RAPID INCREASE IN TURBINE OUTLET TEMPERATURE.  AFTER SEVERAL MINUTES, A SECOND ATTEMPT WAS GIVEN WITH SIMILAR RESULTS.
